EconPapers    
Economics at your fingertips  
 

Conditions for the oscillation of solutions of iterative equations

Wiesława Nowakowska and Jarosław Werbowski

Abstract and Applied Analysis, 2004, vol. 2004, 1-8

Abstract:

We give some oscillation criteria for linear iterative functional equations. We compare obtained theorems with known results. We give applications to discrete equations too.

Date: 2004
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/963783.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/963783.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:963783

DOI: 10.1155/S1085337504306305

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:963783